# SDR 95ZZZX5609

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N47126
- Make and model: Cessna 152
- Aircraft serial: 15283176
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 040010746
- Condition: Frayed
- Location: Flap
- Part time: 7,653 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP EXTENSION CABLE IN THE LEFT WING, THE CABLE HAS APPROXIMATELY 80 PERCENT OF THE STRANDS BROKEN.  THE BROKEN WIRES WERE OVER THE HEADLINER AND WERE NOT VISIBLE UNTIL THE HEADLINER OPENED.  DISCOVERED THE BROKEN CABLE WHILE REMOVING THE WINGS FROM THE AIRCRAFT.
